Approximately complete sets of the generalized Feynman measure
Doklady Akademii Nauk, Tome 298 (1988) no. 1, pp. 52-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_1_a11,
author = {A. M. Chebotarev},
title = {Approximately complete sets of the generalized {Feynman} measure},
journal = {Doklady Akademii Nauk},
pages = {52--57},
year = {1988},
volume = {298},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_1_a11/}
}
A. M. Chebotarev. Approximately complete sets of the generalized Feynman measure. Doklady Akademii Nauk, Tome 298 (1988) no. 1, pp. 52-57. http://geodesic.mathdoc.fr/item/DAN_1988_298_1_a11/